# SDR DALA1014320995

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Bs 1120 L28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AT STA 1120 L-28R SILL PLATE ATTACH ANGLE HOLES ELONGATED.  R & R WITH NEW ANGLE FABRICATED IAW SRM 51-00 & DWG 593660 INSTALLED ANGLE IAW SRM 51-30-05, 51-30-01.
